# SDR AALA201701159001

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 19,577 hours, 16,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PHOTO LUMINESCENT STRIP MISSING 1D FROM FIRST SECTION ON THE RIGHT SIDE THAT SUPPOSED TO BE GLUED TO GALLEY FLOOR. MAINTENANCE REPLACED PHOTO LUMINESCENT STRIP AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
